# SDR VNAA9710005

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSDO328121A
- Condition: Failed
- Location: Rt Cockpit
- Part time: 3,491 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW NOTED A WINDSHIELD HEAT FAIL WARNING MESSAGE.  RETURNED TO THE FIELD, DUE TO THE WEATHER.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT SIDE FRONT WINDSCREEN IN ACCORDANCE WITH DORNIER JIC 56-11-00.  OPERATION CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
